Volume 53, Number 4
Previous Issue Next Issue

J. Math. Study, 53 (2020), pp. i-i.

Preview Full PDF 322 3320 Abstract

Matthew J. Gursky

10.4208/jms.v53n4.20.00

J. Math. Study, 53 (2020), pp. 353-369.

Preview Full PDF 355 3822 Abstract

Weiwei Ao, Hardy Chan, Azahara DelaTorre, Marco A. Fontelos, María del Mar González & Juncheng Wei

10.4208/jms.v53n4.20.01

J. Math. Study, 53 (2020), pp. 370-401.

Preview Full PDF 363 3607 Abstract

Jeffrey S. Case & Yi Wang

10.4208/jms.v53n4.20.02

J. Math. Study, 53 (2020), pp. 402-435.

Preview Full PDF 295 3654 Abstract

Wenxiong Chen & Ruobing Zhang

10.4208/jms.v53n4.20.03

J. Math. Study, 53 (2020), pp. 436-470.

Preview Full PDF 268 3562 Abstract

Jih-Hsin Cheng

10.4208/jms.v53n4.20.04

J. Math. Study, 53 (2020), pp. 471-492.

Preview Full PDF 217 3243 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard